# SDR UIEA2020100132138

- Difficulty date: September 28, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,428 hours, 18,226 cycles
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING 18,000 AND AFTER SELECTING LANDING LIGHTS RECEIVED "RT AC BUS "OFF" EICAS.  AFTER QRH, WE COULD NOT RESTORE RT AC BUS AND ACCEPTED LANDING CLEARANCE DUE TO LAND AT NEAREST SUITABLE AIRCRAFT CONFIGURED WITHOUT PROBLEM AND LANDING ROLLOUT AND TAXI UNEVENTFUL.  RAN ENGINES TO TRY TO DUPLICATE THIS ISSUE.  DURING ENGINE RUN, NO FAULTS WERE FOUND.  PER FAULT TREE 24-20-801, WE DID A BITE TEST ON THE BPCU, NO FAULTS WERE FOUND.  A/C SYSTEM IS OPERATING NORMALLY.
